Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from Sanofi Pasteur MSD (SPM) (MFR# DE-1577272925-2016009015) on 09-SEP-2016. Spontaneous case report received from a physician via Agency (reference DE-DCGMA-16170726) on 05-SEP-2016: A female 14-year(s)-old patient (weight: 52kg, height: 173 cm), was vaccinated with GARDASIL, (batch no.: K009460) for Primary immunization, Intramuscular on 26-JAN-2015; and GARDASIL, (batch no.: K022803) for Revaccination, Intramuscular on 02-JUN-2015. Concomitant medication was not reported. On 05-NOV-2015 after vaccination the patient developed Erythema facial and Raynaud''s syndrome and Antinuclear antibody positive, lasting for unknown. The patient showed disabling/incapacitating and showed other medically important condition. Diagnosis was confirmed by CPK normal, and Antinuclear antibody titer 1:320 (normal range less than 1:80). The patient''s test results included antinuclear antibody Mi-2 37 U/L on 15-JAN-2016 and on 15-MAR-2016. The reporter considered the events an induction of an autoimmune disease which is intermittent in the cold. Raynaud - Syndrome constituted as dead finger and purple erythema in the face along with significantly increased antinuclear antibodies and evidence of the antibody Mi-2. The patient had not recovered at the date of reporting. No further information awaited.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166